B12 Deficiency Caused by Allergy Medication

was just informed today that my B12 is really low.... I was reading up about this online and saw something about medications causing this deficiency.... so my question is this... I have been taking an allergy pill daily for about 2 months Could this have caused my B12 issue? I have never had this problem before I started taking the daily allergy pill... the only other difference in my lifestyle is that I recently stopped taking Depo-Provera after being on it for 16 years.... Could either of these things have caused my deficiency????



Comments for B12 Deficiency Caused by Allergy Medication

Click here to add your own comments

Not caused by your allergy medication
by: Kerri Knox, RN- The Immune System Queen

Please see my page on B12 Malabsorption. It takes almost 4 years for Vitamin B12 stores in your liver to be used up after you stop getting inadequate amounts of Vitamin B12. In other words, this is not a 'recent' problem, but a longstanding one. Neither allergy pills nor depo-provera deplete Vitamin B12. Either you are not getting enough B12, or you are not absorbing the Vitamin B12 you are getting. If you are not a vegan, then almost certainly you have malabsorption.

Kerri Knox, RN

Vitamin B12 deficiency
by: Priya Nath Mehta

Dear Kerri!

Thanks for your wonderful answer to a complex question. I certainly appreciate the information!

Yours,
Priya

Vitamin B12 deficiency
by: Priya Nath Mehta

Dear Kerri!

Thanks for your wonderful answer to a complex question. I certainly appreciate the information!

Yours,
Priya

Click here to add your own comments

Return to Vitamin B12.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter